# SDR AALA202507179007

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 100,398 hours, 12,813 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Carriage
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/O SLIDING WINDOW CARRIAGE IS CRACKED AND REQUIRES REPLACEMENT. MAINTENANCE REMOVED AND REPLACED F/O SLIDING CARRIAGE IAW CMM 56-11-17
